# SDR AC2A2020050113901

- Difficulty date: December 15, 2017
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N639MC
- Make and model: Agusta AW139
- Aircraft serial: 41288
- Aircraft time: 4,648 hours
- Engine: Pwc PT6C67C
- System (JASC): 7100 · Powerplant System
- Part: Indicator
- Part number: 104441201
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IBF MAINTENANCE INDICATOR FOUND TO BE CRACKED.
